Journal of Algebraic Geometry

Journal of Algebraic Geometry

Online ISSN 1534-7486; Print ISSN 1056-3911

   
 

 

Motives and representability of algebraic cycles on threefolds over a field


Authors: Sergey Gorchinskiy and Vladimir Guletskiĭ
Journal: J. Algebraic Geom. 21 (2012), 347-373
DOI: https://doi.org/10.1090/S1056-3911-2011-00548-1
Published electronically: May 31, 2011
Corrigendum: J. Algebraic Geom. 22 (2013), 795-796
MathSciNet review: 2877438
Full-text PDF

Abstract | References | Additional Information

Abstract: We study algebraic cycles on threefolds and finite-dimensionality of their motives with coefficients in $ \mathbb{Q}$. We decompose the motive of a non-singular projective threefold $ X$ with representable algebraic part of $ CH_0(X)$ into Lefschetz motives and the Picard motive of a certain abelian variety, isogenous to the Griffiths' intermediate Jacobian $ J^2(X)$ when the ground field is $ \mathbb{C}$. In particular, it implies motivic finite-dimensionality of Fano threefolds over a field. We also prove representability of zero-cycles on several classes of threefolds fibred by surfaces with algebraic $ H^2$. This gives new examples of three-dimensional varieties whose motives are finite-dimensional.


References [Enhancements On Off] (What's this?)


Additional Information

Sergey Gorchinskiy
Affiliation: Steklov Mathematical Institute, Gubkina str. 8, 119991, Moscow, Russia
Email: gorchins@mi.ras.ru

Vladimir Guletskiĭ
Affiliation: Department of Mathematical Sciences, University of Liverpool, Peach Street, Liverpool L69 7ZL, England, United Kingdom
Email: vladimir.guletskii@liverpool.ac.uk

DOI: https://doi.org/10.1090/S1056-3911-2011-00548-1
Received by editor(s): July 3, 2009
Received by editor(s) in revised form: September 21, 2009
Published electronically: May 31, 2011
Additional Notes: The first author was partially supported by the grants RFBR 08-01-00095, NSh-1987.2008.1 and MK-297.2009.1.

Journal of Algebraic Geometry
The Journal of Algebraic Geometry
is sponsored by the Department of Mathematical Sciences
of Tsinghua University
and is distributed by the American Mathematical Society
for University Press, Inc.
Online ISSN 1534-7486; Print ISSN 1056-3911
© 2017 University Press, Inc.
Comments: jag-query@ams.org
AMS Website